# SDR AWXA200401091

- Difficulty date: September 26, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 18,901 hours, 7,192 cycles
- Engine: Iae V2527A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112092206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK EXFOLIATION CORROSION WAS FOUND ON SEAT TRACK Y1292 RT AT FR 20.  MAINTENANCE REMOVED CORRODED SECTION OF SEAT TRACK Y1292 RT FROM FR 20 TO FR 24; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK AND 3 EACH SPLICE ANGLES; INSTALLED REPAIR PARTS IAW A320 SRM 53-11-15, FIG. 203, PG. 219-220.
